Facebook Pixel

I had diarrhoea 2 hours after taking my birth control pill, but then took another one straight after the attack...do i need to take extra precautions?

By September 17, 2012 - 10:42am
Rate This

I have been on the Rigevidon pill for 2 months now and have just started my 3rd pack after the 7 day break, I had taken my 2nd pill in the 3rd pack at 6:30pm (my usual time) and had a small bout of diarrhoea at 8:30pm, I took the next days pill at 8:30pm and have taken my latest 2 pills on time as per usual. I have been using condoms the past 2 days just to be safe, but are they necassary? Thanks

Add a Comment2 Comments


Hello bb0066,

You were extra cautious, and that is fine. You no longer need to use condoms since you are no longer having diarrhea and are taking your birth control consistently.


September 17, 2012 - 5:36pm

So i took 2 pills in one day, the day of the diarrhoea

September 17, 2012 - 10:43am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!